# SDR Y2PA960011

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Part number: 991224644
- Condition: Corroded
- Location: Fs 860
- Part time: 40,244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FOUND CORRODED SHEAR CLIP DURING SCHEDULED MAINTENANCE.  FABRICATED NEW SHEAR CLIP, HEAT TREATED TO T-6 CONDITION PER MIL-H-6088F AND INSTALLED NEW SHEAR CLIP.  PART TC:  46,789.  (X)
